# SDR 2008UALA00228

- Difficulty date: January 15, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 43,840 hours, 31,827 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623096
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO F/O'S SIDE CRACKED WINDOW.  REPLACED WINDOW.
